Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Holomorphic convexity of Teichmüller spaces


Authors: Lipman Bers and Leon Ehrenpreis
Journal: Bull. Amer. Math. Soc. 70 (1964), 761-764
DOI: https://doi.org/10.1090/S0002-9904-1964-11230-1
MathSciNet review: 0168800
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Lars Ahlfors, The complex analytic structure of the space of closed Riemann surfaces, pp. 45-66, Analytic functions, Princeton Univ. Press, Princeton, N. J., 1960. MR 124486
  • 2. Lars Ahlfors, Quasiconformal reflections, Acta Math. 109 (1963), 291-301. MR 154978
  • 3. Lars Ahlfors and Lipman Bers, Riemann's mapping theorem for variable metrics, Ann. of Math. (2) 72 (1960), 385-404. MR 115006
  • 4. W. L. Baily, Jr., On the moduli of Jacobian varieties, Ann. of Math. (2) 71 (1960), 303-314. MR 110715
  • 5. Lipman Bers, Holomorphic differentials as functions of moduli, Bull. Amer. Math. Soc. 67 (1961), 206-210. MR 122989
  • 6. Lipman Bers, Correction to "Spaces of Riemann surfaces as bounded domains," Bull. Amer. Math. Soc. 67 (1961), 465-466. MR 130972
  • 7. Lipman Bers, Automorphic forms and general Teichmüller spaces, Proc. Conf. Compl. Anal., Univ. of Minnesota, Minneapolis, Minn., Univ. of Minnesota Press, (to appear). MR 178142
  • 8. C. J. Earle, The Teichmüller space of an arbitrary Fuchsian group, Bull. Amer. Math. Soc. 70 (1964), 699-701. MR 172992
  • 9. H. E. Rauch, On the transcendental moduli of algebraic Riemann surfaces, Proc. Nat. Acad. Sci. U.S.A. 41 (1955), 42-49. MR 72232


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11230-1

American Mathematical Society